Order Article Reprints
Journal: Mathematics, 2025
Volume: 13
Number: 1291
Article:
Modeling a Multi-Lane Highway System Considering the Combined Impacts of Overtaking Mechanisms and Aggressive Lane-Changing Behaviors
Authors:
by
Shuhong Yang, Bin Huang, Chuan Tian and Yirong Kang
Link:
https://www.mdpi.com/2227-7390/13/8/1291
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.